Alert archive / New Jersey / Small Craft Advisories in 2025
Small Craft Advisory 46, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Mar 23, 2025, 10:53 AM EDT. It took effect at Mar 24, 2025, 12:00 AM EDT. It was in force for 35 hr.
The area
The counties it named.
The facts
- Issued
- Mar 23, 2025, 10:53 AM EDT (14:53 UTC)
- In effect from
- Mar 24, 2025, 12:00 AM EDT
- Expired
- Mar 25, 2025, 11:00 AM EDT
- In force
- 35 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
478 WHUS71 KPHI 231453 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 1053 AM EDT Sun Mar 23 2025 ANZ453>455-240400- /O.EXP.KPHI.SC.Y.0045.000000T0000Z-250323T1500Z/ /O.NEW.KPHI.SC.Y.0046.250324T0400Z-250324T2200Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 1053 AM EDT Sun Mar 23 2025 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM EDT MONDAY... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 11 AM EDT THIS MORNING... * WHAT...South winds 10 to 20 kt with gusts up to 30 kt and seas 4 to 7 ft expected. * WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...From midnight tonight to 6 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-240400- /O.EXP.KPHI.SC.Y.0045.000000T0000Z-250323T1500Z/ /O.NEW.KPHI.SC.Y.0046.250324T0400Z-250324T1800Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 1053 AM EDT Sun Mar 23 2025 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 2 PM EDT MONDAY... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 11 AM EDT THIS MORNING... * WHAT...South winds 10 to 20 kt with gusts up to 30 kt and choppy waters expected. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...From midnight tonight to 2 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ450>452-240400- /O.EXP.KPHI.SC.Y.0045.000000T0000Z-250323T1500Z/ /O.NEW.KPHI.SC.Y.0046.250324T0700Z-250324T2200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 1053 AM EDT Sun Mar 23 2025 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 6 PM EDT MONDAY... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 11 AM EDT THIS MORNING... * WHAT...South winds 10 to 20 kt with gusts up to 30 kt and seas 5 to 8 ft expected. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm, Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm. * WHEN...From 3 AM to 6 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Hoeflich
8 follow-up statements
513 WHUS71 KPHI 231608 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 1208 PM EDT Sun Mar 23 2025 ANZ453>455-240515- /O.CON.KPHI.SC.Y.0046.250324T0400Z-250324T2200Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 1208 PM EDT Sun Mar 23 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM EDT MONDAY... * WHAT...South winds 10 to 20 kt with gusts up to 30 kt and seas 4 to 7 ft expected. * WHERE...Coastal waters from Great Egg Inlet NJ to Fenwick Island DE out 20 nm. * WHEN...From midnight tonight to 6 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-240515- /O.CON.KPHI.SC.Y.0046.250324T0400Z-250324T1800Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 1208 PM EDT Sun Mar 23 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 2 PM EDT MONDAY... * WHAT...South winds 10 to 20 kt with gusts up to 30 kt and choppy waters expected. * WHERE...Delaware Bay. * WHEN...From midnight tonight to 2 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ450>452-240515- /O.CON.KPHI.SC.Y.0046.250324T0700Z-250324T2200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 1208 PM EDT Sun Mar 23 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 6 PM EDT MONDAY... * WHAT...South winds 10 to 20 kt with gusts up to 30 kt and seas 5 to 8 ft expected. * WHERE...Coastal waters from Sandy Hook to Great Egg Inlet NJ out 20 nm. * WHEN...From 3 AM to 6 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
653 WHUS71 KPHI 232342 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 742 PM EDT Sun Mar 23 2025 ANZ453>455-241245- /O.CON.KPHI.SC.Y.0046.250324T0400Z-250324T2200Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 742 PM EDT Sun Mar 23 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM EDT MONDAY... * WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 6 ft expected. * WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...From midnight tonight to 6 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-241245- /O.CON.KPHI.SC.Y.0046.250324T0400Z-250324T1800Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 742 PM EDT Sun Mar 23 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 2 PM EDT MONDAY... * WHAT...South winds 10 to 20 kt with gusts up to 30 kt and choppy waters expected. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...From midnight tonight to 2 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ450>452-241245- /O.CON.KPHI.SC.Y.0046.250324T0700Z-250324T2200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 742 PM EDT Sun Mar 23 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 6 PM EDT MONDAY... * WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 8 ft expected. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm, Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm. * WHEN...From 3 AM to 6 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Hoeflich
025 WHUS71 KPHI 241047 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 647 AM EDT Mon Mar 24 2025 ANZ453>455-242100- /O.CON.KPHI.SC.Y.0046.000000T0000Z-250324T2200Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 647 AM EDT Mon Mar 24 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WHAT...South winds 10 to 20 kt with gusts up to 30 kt and seas 4 to 6 ft. * WHERE...Coastal waters from Great Egg Inlet to Fenwick Island DE out 20 nm. * WHEN...Until 6 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-241800- /O.CON.KPHI.SC.Y.0046.000000T0000Z-250324T1800Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 647 AM EDT Mon Mar 24 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WHAT...South winds 10 to 15 kt with gusts up to 25 kt and a moderate chop. * WHERE...Delaware Bay. * WHEN...Until 2 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ450>452-242100- /O.CON.KPHI.SC.Y.0046.000000T0000Z-250324T2200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 647 AM EDT Mon Mar 24 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WHAT...South winds 10 to 20 kt with gusts up to 30 kt and seas 4 to 6 ft. * WHERE...Coastal waters from Sandy Hook to Great Egg Inlet NJ out 20 nm. * WHEN...Until 6 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
355 WHUS71 KPHI 241613 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 1213 PM EDT Mon Mar 24 2025 ANZ430-431-241715- /O.CAN.KPHI.SC.Y.0046.000000T0000Z-250324T1800Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 1213 PM EDT Mon Mar 24 2025 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds have fallen below 25 kt. Thus, the Small Craft Advisory has been cancelled. $$ ANZ453>455-242200- /O.CON.KPHI.SC.Y.0046.000000T0000Z-250324T2200Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 1213 PM EDT Mon Mar 24 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WHAT...Southwest winds 10 to 15 kt with gusts up to 25 kt and seas 3 to 5 ft. * WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...Until 6 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ450>452-242200- /O.CON.KPHI.SC.Y.0046.000000T0000Z-250324T2200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 1213 PM EDT Mon Mar 24 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt and seas 3 to 6 ft. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm, Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm. * WHEN...Until 6 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Hoeflich
095 WHUS71 KPHI 241836 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 236 PM EDT Mon Mar 24 2025 ANZ454-455-241945- /O.CAN.KPHI.SC.Y.0046.000000T0000Z-250324T2200Z/ Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 236 PM EDT Mon Mar 24 2025 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds and seas have fallen below Small Craft Advisory criteria. Thus, the Small Craft Advisory has been cancelled. $$ ANZ450>453-242200- /O.CON.KPHI.SC.Y.0046.000000T0000Z-250324T2200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- 236 PM EDT Mon Mar 24 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WHAT...Southwest winds 10 to 15 kt and seas 3 to 5 ft. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm, Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm, Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm and Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm. * WHEN...Until 6 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Hoeflich
229 WHUS71 KPHI 242159 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 559 PM EDT Mon Mar 24 2025 ANZ452-453-242300- /O.EXP.KPHI.SC.Y.0046.000000T0000Z-250324T2200Z/ Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- 559 PM EDT Mon Mar 24 2025 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 PM EDT THIS EVENING... Conditions have fallen below criteria. Southwest to west wind gusts up to 20 kt and seas near 4 feet will linger tonight through Tuesday. $$ ANZ450-451-251100- /O.EXT.KPHI.SC.Y.0046.000000T0000Z-250325T1500Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 559 PM EDT Mon Mar 24 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT TUESDAY... * WHAT...West winds 10 to 15 kt with gusts up to 25 kt and seas 3 to 5 ft. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm and Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm. * WHEN...Until 11 AM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Staarmann
405 WHUS71 KPHI 250708 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 308 AM EDT Tue Mar 25 2025 ANZ452-251500- /O.EXA.KPHI.SC.Y.0046.000000T0000Z-250325T1500Z/ Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 308 AM EDT Tue Mar 25 2025 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EDT THIS MORNING... * WHAT...Seas around 5 ft. * WHERE...Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm. * WHEN...Until 11 AM EDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ450-451-251500- /O.CON.KPHI.SC.Y.0046.000000T0000Z-250325T1500Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 308 AM EDT Tue Mar 25 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING... * WHAT...West winds around 10 kt and seas 4 to 6 ft. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm and Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm. * WHEN...Until 11 AM EDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
512 WHUS71 KPHI 251518 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 1118 AM EDT Tue Mar 25 2025 ANZ450>452-251630- /O.EXP.KPHI.SC.Y.0046.000000T0000Z-250325T1500Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 1118 AM EDT Tue Mar 25 2025 ...SMALL CRAFT ADVISORY HAS EXPIRED... Seas are generally below 5 feet. $$ RCM
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Mar 23, 9:37 AM EDT, 1 hour 16 minutes earlier.
Area forecast discussion, Mar 23, 9:37 AM EDT, 1 hour 16 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
937 AM EDT Sun Mar 23 2025
.SYNOPSIS...
High pressure builds in briefly for today as a low departs to
the northeast. The next system is forecast to move through
tonight into Monday. There is a brief break on Tuesday before
another system moves through Tuesday night into Wednesday. High
pressure then builds in for the end of the week.
&&
.NEAR TERM /THROUGH TONIGHT/...
High pressure continues to build in through this morning before
clouds increase in the afternoon ahead of the next system.
Precipitation is expected to hold off during the day, giving us
a dry forecast. Winds will become mostly calm by late morning
and early afternoon as well. Afternoon temperatures will only
warm into the upper 40s to low 50s.
High pressure will slide east Sunday evening, giving way to an
occluding low moving over the Great Lakes. Along the associated
frontal boundary with this system, a secondary low will begin to
form over the Appalachian range along the northern Blue Ridge
Mountains. As a result, a developing warm front will work its way
northward across the region overnight. Depending on how quickly this
warm front moves and how far north it gets during the overnight
period, we could get some wintry precip in some locations, mainly
for the higher elevations. Precip looks to enter the region around
midnight or so. At the moment, we do expect the warm front to
advance northward far enough so that much of the region will start
off as rain and stay that way through the duration of this system.
That said, areas along I-80 and points north and west are expected
to start off with some snow or wintry precip. As we work through the
overnight period, the warm front is likely to get hung up across the
Lehigh Valley, northwest NJ, and certainly the Poconos. A gradual
changeover to mostly rain could be rather stubborn for these
locations, particularly for the Poconos. Some hi res forecast
soundings show a warm nose developing over the Pocono Plateau as the
warm front attempts to advance northward, but surface temperatures
may cool down enough to stay right around or just below freezing. As
a result, some freezing rain could be part of a bit of wintry mix
early Monday morning for the higher elevations of Carbon and Monroe
county. Still some uncertainty with how this warm front will
behave, but some light ice accretion looks increasingly likely
early Monday morning for the Pocono Plateau. As a result, issued
a Winter Weather Advisory for Carbon and Monroe County from 1
AM to 10 AM, with ice accretion up to a tenth of an inch
possible. This could cause problems for the morning commute as
well, which was another nudger to issuing the Advisory in the
southern Poconos. Elsewhere, mainly rain south and east of I-78.
Overnight lows will be in the low 30s to low 40s, but
temperatures throughout the period do look to creep up warmer
towards daybreak Monday given the warm air advection from the
warm front.
&&
.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
The last rains and clouds from the system from the near term will be
moving across the area Monday. The rains will slowly end from west
to east during the day but categorical pops to the east will decease
only to likely by days end while pops will go back below chance for
western/northern areas by evening. It will remain mild Monday with
highs in the mid.upper 50s across the north and low 60s for other
areas. Fair weather will return overnight with decreasing clouds.
Lows will be in the 40s S/E and 30s N/W.
Tuesday will feature dry weather with a ridge of high pressure
moving towards the region. Temperatures will be a bit cooler than
Monday, but readings will still be above normal with highs around 50
for the north and closer to 60 for Philadelphia and Delmarva.
The upper pattern continues to bring systems from the Ohio Valley
region into the Middle Altantic area. Another such system arrives
Tue night and continues into Wednesday. We'll have chance pops for
showers with this low/front that will cross the area. Some cooler
temps N/W Tue night will be around when the precip arrives, so snow
is possible for the southern Poconos, Lehigh Valley and north NJ.
&&
.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
The upper trough across the area Wednesday will be exiting the area
by late week. After some showers Wednesday, it'll be dry for Thursday
and probably much of Friday. The latest 00Z GFS is showing some showers
for Friday which is at odds with the previous NBM which is dry. We'll
write a dry fcst for Friday now but wouldn't be surprised if a few
showers develop. More rains probable later Sat and into Sunday. Hopefully
we can get some totals which will help reduce the drought across
the area.
Temperatures will start the long term close to normal. As we get closer
to the weekend, readings will warm to about 10 degrees above normal
by Sat. It'll remain cooler for the shore and the southern Poconos
though. Highs in most spots in the low/mid 60s with some upper 60s
for southern Delaware.
&&
.AVIATION /14Z SUNDAY THROUGH THURSDAY/...
Today..VFR. West/northwest winds around 5-10 kt. High
confidence.
Sunday night...Sub-VFR conditions possible with rain and fog
possible. Rain/snow mix possible for northwestern TAF sites
(ABE/RDG). Low confidence.
Outlook...
Monday...Rains and fog with sub-VFR expected. Improving late.
Monday night/Tuesday... VFR expected.
Tuesday night/Wednesday... Mostly VFR but lower conditions
possible in showers.
Wed night/Thursday... VFR expected.
&&
.MARINE...
Small Craft Advisory remains in effect for all marine zones this
morning with winds and seas expected to diminish below criteria by
mid-morning. A bit of a lull through Sunday afternoon. Come Sunday
night, as the next system approaches, SSE winds will begin to ramp
up. Another Small Craft Advisory may be needed with gusts forecasted
to climb back into the 25-30kt range.
Outlook...
Monday...SCA winds and seas Monday before winds subside during
the afternoon and seas by evening. Rains ending by evening.
Monday night...sub-SCA with Fair weather.
Tuesday thru Friday... Conditions look to remain below SCA criteria
most of the time. Winds may approach G25 kts Thu night however.
Scattered showers Wednesday, then mainly Fair into Friday.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Winter Weather Advisory from 1 AM to 10 AM EDT Monday for
PAZ054-055.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory until 11 AM EDT this morning for ANZ430-
431-450>455.
&&
SYNOPSIS...Guzzo
NEAR TERM...Hoeflich/MJL
SHORT TERM...OHara
LONG TERM...OHara
AVIATION...MJL/OHara
MARINE...MJL/OHaraThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 22, 8:06 PM EDT | Special Marine Warning | PHI | 114 min | |
| Mar 22, 8:16 PM EDT | Special Marine Warning | PHI | 119 min | |
| Mar 23, 9:18 AM EDT | Winter Weather Advisory | PHI | Carbon, Monroe | 23 hr |
Nearby
Small Craft Advisories in New Jersey, 2025Every small craft advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.